Alert archive / Tennessee / Flash Flood Warnings in 2014
Flash Flood Warning 48, NWS Huntsville, AL
NWS Huntsville, AL issued this flash flood warning at Oct 13, 2014, 10:03 PM CDT for Lincoln County, Tennessee. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 13, 2014, 10:03 PM CDT (03:03 UTC)
- Expired
- Oct 14, 2014, 2:00 AM CDT
- In force
- 4 hr
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
- Flood severity
- None
County Lincoln County, TN
The radar
The Northeast Alabama radar (KHTX), 62 km from the middle of the area, began a volume at 03:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 3.1 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 187 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 1109 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 389 m²/s²
- 0-3 km storm-relative helicity
- 568 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 5.3
The text
As transmitted, in the capitals the NWS used until 2016.
550
WGUS54 KHUN 140303
FFWHUN
TNC103-140700-
/O.NEW.KHUN.FF.W.0048.141014T0303Z-141014T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1003 PM CDT MON OCT 13 2014
THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
LINCOLN COUNTY IN MIDDLE TENNESSEE...
* UNTIL 200 AM CDT
* AT 1002 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN IN WESTERN LINCOLN COUNTY WHERE UP TO TWO INCHES OF
RAIN HAVE ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN
SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
FAYETTEVILLE...LINCOLN...HOWELL...TAFT...BELLEVILLE...BOONSHILL...
CAMARGO...BLANCHE...CASH POINT AND SKINEM.
ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
&&
LAT...LON 3528 8651 3499 8650 3500 8684 3520 8683
3526 8683 3525 8675 3528 8672
$$
072 follow-up statements
575
WGUS74 KHUN 140426
FFSHUN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1126 PM CDT MON OCT 13 2014
TNC103-140700-
/O.CON.KHUN.FF.W.0048.000000T0000Z-141014T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINCOLN TN-
1126 PM CDT MON OCT 13 2014
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 AM CDT FOR
LINCOLN COUNTY...
AT 1120 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. RADAR ESTIMATED BETWEEN 3 AND 4
INCHES OF RAIN HAS FALLEN FROM JUST NORTH OF ATHENS TO THE ARDMORE
AREA. FLASH FLOODING IS EXPECTED TO BE ONGOING.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
FAYETTEVILLE...LINCOLN...HOWELL...TAFT...BELLEVILLE...BOONSHILL...
CAMARGO...BLANCHE...CASH POINT AND SKINEM.
ADDITIONAL RAINFALL AMOUNTS OF AROUND ONE INCH WILL BE
POSSIBLE UNTIL AROUND 3 AM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 3528 8651 3499 8650 3500 8684 3520 8683
3526 8683 3525 8675 3528 8672
$$
07185
WGUS74 KHUN 140434 CCA
FFSHUN
FLASH FLOOD STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1134 PM CDT MON OCT 13 2014
TNC103-140700-
/O.COR.KHUN.FF.W.0048.000000T0000Z-141014T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINCOLN TN-
1134 PM CDT MON OCT 13 2014
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 AM CDT FOR
LINCOLN COUNTY...
AT 1130 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. RADAR ESTIMATED BETWEEN 3 AND 4
INCHES OF RAIN HAS FALLEN FROM SOUTH OF DELLROSE TO JUST NORTH OF
MCBURG. FLASH FLOODING IS EXPECTED TO BE ONGOING.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
FAYETTEVILLE...LINCOLN...HOWELL...TAFT...BELLEVILLE...BOONSHILL...
CAMARGO...BLANCHE...CASH POINT AND SKINEM.
ADDITIONAL RAINFALL AMOUNTS OF AROUND ONE INCH WILL BE POSSIBLE
UNTIL AROUND 3 AM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 3528 8651 3499 8650 3500 8684 3520 8683
3526 8683 3525 8675 3528 8672
$$
07What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this flash flood warning went out at Oct 13, 9:32 PM CDT, 31 minutes earlier.
Area forecast discussion, Oct 13, 9:32 PM CDT, 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HUNTSVILLE AL 932 PM CDT MON OCT 13 2014 .UPDATE... REMOVED LAUDERDALE/COLBERT/LAWRENCE/FRANKLIN AL COUNTIES FROM TORNADO WATCH...ALSO CANCELLED WIND ADVISORY. REST OF THE FCST PARAMETERS HAS NOT BEEN CHANGED ATTM. && .DISCUSSION... LINE OF STRONG TO OCCASIONALLY SEVERE STORMS EXTENDED FROM LIMESTONE COUNTY TO WRN MORGAN AND INTO WRN CULLMAN COUNTY. THIS LINE OF STORMS WILL CONTINUE TO SLOWLY MOVE ACROSS THE REST OF THE CWA THIS EVENING. THE THREAT OF SEVERE WX IS ALSO BEGINNING TO DIMINISH...HOWEVER WITH 50 KT 8H WINDS AND GOOD LOW LEVEL SHEAR...STILL CANT RULE OUT A FEW SEVERE STORMS WITH DAMAGING WINDS OR A BRIEF TORNADO. BETWEEN MIDNIGHT AND 2 AM...IT LOOKS LIKE THE THREAT OF SEVERE WX WILL END. WENT AHEAD AND CANCELLED THE WIND ADVISORY AS SFC WINDS WERE ALSO DIMINISHING...BUT WIND GUSTS ARND 25 MPH WILL STILL BE POSSIBLE FOR THE OVERNIGHT HOURS. AFTER MIDNIGHT EXPECT TO TRANSITION FROM DAMAGING WINDS TO MORE OF A HVY RAIN EVENT...THUS WILL KEEP THE FLASH FLOOD WATCH GOING. 07 && .AVIATION... /ISSUED 647 PM CDT MON OCT 13 2014/ FOR 00Z TAFS...A LINE OF SHRA/TSRA ALONG THE AL/MS BORDER HAS WEAKEN CONSIDERABLY ATTM. HOWEVER THERE COULD BE SOME MORE STORM REDEVELOPMENT LATER THIS EVENING DUE TO A 50 KT LLJ AHEAD OF THE LINE OF STORMS. THE ACTUAL SFC CDFNT WAS STILL ACROSS WRN AR. THUS WILL KEEP TSRA IN TAFS THRU 04Z/05Z. AFTER 05Z WILL KEEP SHRA IN TAFS AS THE CDFNT CONTINUES TO SLOWLY MOVE TOWARDS THE TN VALLEY OVERNIGHT. THE CDFNT WILL PASS THRU KMSL ARND 12Z AND KHSV BY 14Z. HOWEVER WINDS BEHIND THE CDFNT WILL STILL BE FROM THE SW. PCPN WILL TAPER OFF BY 21Z/22Z ACROSS THE TAF SITES...HOWEVER MORE WRAP ARND SHOWERS WILL BE POSSIBLE AFTER 00Z TUESDAY NIGHT. 07 && .PREV DISCUSSION... /ISSUED 342 PM CDT MON OCT 13 2014/ THE TIMING OF THE APPROACHING QLCS HAS DEFINITELY BEEN DIFFICULT TO PREDICT OVER THE PAST FEW DAYS, BUT IT APPEARS THAT HRRR/RAP/WRF HAVE A BETTER HANDLE WITH THIS SEVERE QLCS AND THE DEEP CONVECTION TO THE SOUTH. WIND SHEAR HAS INCREASED THROUGHOUT THE DAY WITH MODEST INSTABILITY OBSERVED ON MORNING SOUNDINGS. MORE SPECIFIC ON THE WIND SHEAR EXPECTED THIS AFTERNOON AND EARLY THIS EVENING, 0-3 KM SRH IS BETWEEN 200-300 M2/S2 WITH HIGHER VALUES TONIGHT (500-600 M2/S2 BY 01-06Z), WHILE BULK SHEAR (0-6 KM) INCREASES TO 40-60 KTS- GRADUALLY SPREADING EAST OVERNIGHT. THE HIGHEST VALUES ARE LOCATED OVER NW AL INITIALLY. THE INCREASE IN WIND SHEAR IS LIKELY DUE IN PART TO THE ORIENTATION OF THE TROUGH AS IT MOVES EAST AS IT APPEARS THE SOUTHERN FLANK PUSHES NORTHEAST AND BECOMES NEGATIVELY TILTED ACROSS E LA/W MS BTWN 01-07Z. THIS MAY ALSO HAVE THE EFFECT OF ACCELERATING THE LINE EASTWARD IN ADDITION TO INCREASING/MAINTAINING THE STRONG WIND SHEAR. THE STRONG WINDS INDUCED BY THE APPROACHING SYSTEM HAS ALSO NECESSITATED KEEPING THE WIND ADVISORY IN EFFECT FOR SUSTAINED WINDS RISING BETWEEN 15-25 MPH AND GUSTS UP TO 35 MPH LIKELY. REGARDING INSTABILITY, THE MODEL PROGS THE HIGHEST INSTABILITY TO OCCUR DURING PEAK HEATING THIS AFTERNOON AND EVENING WITH MUCAPES RISING CLOSE TO 2000 J/KG BEFORE FALLING OFF OVERNIGHT. THE STRONG LLJ (40-50 KTS FROM THE SOUTH) IN CONJUNCTION WITH A SCATTERED TO BROKEN CLOUD DECK ACROSS THE AREA HAS ALREADY RESULTED IN A WARM/MOIST ENVIRONMENT AND UNSTABLE ENVIRONMENT ACROSS THE TN VALLEY. THIS UNSTABLE ENVIRONMENT WILL ALSO PLAY A PART IN SUSTAINING DEEP CONVECTION THROUGH THIS AFTERNOON AND THIS EVENING. HOWEVER, DESPITE THE DECREASE IN SENSIBLE HEATING/INSTABILITY, ELEVATED INSTABILITY AND THE ALREADY STRONGLY SHEARED ENVIRONMENT WILL STILL TRANSLATE TO A HIGH LIKELIHOOD FOR DAMAGING WING GUSTS AND TORNADOES ALONG THE QLCS TONIGHT. THOUGH THE FRONT IS LAGGING BEHIND THIS QLCS, EXPECTING IT TO BEGIN MOVING RAPIDLY THIS EVENING AND TONIGHT IMPACTING THE TN VALLEY BTWN 07-12Z EARLY TUESDAY MORNING. AN ADDITIONAL CONSIDERATION IS THAT DUE TO THE HEAVY RAINFALL WE HAVE RECEIVED OVER THE PAST FEW DAYS AND WITH THE ADDITIONAL 2-3 INCHES EXPECTED, THE AREA IS RIPE FOR FLASH FLOODING WHICH COULD BE ESPECIALLY DANGEROUS DURING THE OVERNIGHT PERIOD. THUS, THE FLASH FLOOD WATCH HAS BEEN RETAINED THROUGH THE OVERNIGHT. AS A RESULT OF THIS CURRENT ANALYSIS AND MODEL PROGS, HAVE MADE SOME ADJUSTMENTS TO THE TIMING AND PASSAGE OF THE SUPERCELLS/CLUSTERS AND QLCS AND MAINTAINED THE THREATS SEVERE WORDING THROUGH THIS EVENING AND OVERNIGHT. RIGHT NOW, THE SUPERCELLS/CLUSTERS FROM THE SOUTH SHOULD IMPACT PORTIONS OF NORTH ALABAMA BETWEEN 5-8PM. THEN, THE QLCS/SQUALL LINE SHOULD IMPACT NORTHWEST ALABAMA BY 5-9PM, INTERSTATE 65 CORRIDOR BY 8PM-1AM, AND NORTHEAST ALABAMA BY 1AM-5AM. ONCE THE FROPA OCCURS, SOME POST-FRONTAL SHOWERS/STORMS ARE POSSIBLE BUT SHOULD QUICKLY DIMINISH IN INTENSITY. DID KEEP SHOWERS IN THE FORECAST FOR TUESDAY AND TUESDAY NIGHT BEHIND THE FRONT MAINLY DUE TO THE SOUTHERN FLANK OF THE TROUGH BECOMING QUASI-CUTOFF FROM THE PREVAILING FLOW AND SPINNING OVER THE MID MS AND OH RIVER VALLEYS. KEPT MOSTLY CLOUDY CONDITIONS FOR MOST OF THE DAY ON TUESDAY WITH MUCH COOLER DAYTIME HIGHS (UPPER 60S) DUE TO THIS SCENARIO. OVERNIGHT LOWS ON TUESDAY NIGHT WILL THEN BE NOTICEABLY COOLER IN THE 40S. OTHERWISE, A COMPLETE CLEARING MAY NOT OCCUR UNTIL WEDNESDAY AND THEN DRY AND CLOSE TO SEASONABLE TEMPERATURES SHOULD OCCUR THROUGH FRIDAY. THERE IS EVIDENCE OF A REINFORCING COLD FRONT ON FRIDAY NIGHT INTO SATURDAY WHICH SHOULD BE A DRY FRONT BUT THERE IS SOME INDICATION THAT ENOUGH MOISTURE MAY RESULT IN SOME SHOWER ACTIVITY BUT DID NOT MAKE ANY ADJUSTMENTS TO THAT FORECAST AT THIS TIME. SL.77 && .HUN WATCHES/WARNINGS/ADVISORIES... AL...FLASH FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR ALZ001>010-016. TN...FLASH FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR TNZ076-096-097. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WEATHER.GOV/HUNTSVILLE.
Hazardous weather outlook, Oct 13, 6:36 PM CDT, 3 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HUNTSVILLE AL 636 PM CDT MON OCT 13 2014 ALZ001>010-016-TNZ076-096-097-141100- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 636 PM CDT MON OCT 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...TONIGHT... A COLD FRONT WILL APPROACH THE TENNESSEE VALLEY FROM THE WEST TONIGHT. AHEAD OF THE FRONT...A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL ADVANCE SLOWLY ACROSS THE REGION THROUGH THIS EVENING AND INTO INTO THE OVERNIGHT HOURS. THE PRIMARY THREAT WITH THESE STORMS WILL BE DAMAGING WINDS AND VERY HEAVY RAINFALL. A BRIEF TORNADO ALSO CANNOT BE RULED OUT. IN ADDITION...A WIND ADVISORY IS IN EFFECT FOR THE ENTIRE REGION THROUGH 7 AM TUESDAY FOR SUSTAINED WINDS OF 20 TO 25 MPH AND FREQUENT GUSTS TO 35 MPH. A FLASH FLOOD WATCH IS ALSO IN EFFECT FOR ALL COUNTIES DUE TO RECENT HEAVY RAINFALL AND THE ADDITIONAL RAINFALL ANTICIPATED THROUGH EARLY TUESDAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... THE THREAT FOR STRONG TO ISOLATED SEVERE THUNDERSTORMS WILL PERSIST THROUGH EARLY TUESDAY...MAINLY FOR LOCATIONS EAST OF INTERSTATE 65. A FLASH FLOOD WATCH WILL ALSO REMAIN IN EFFECT FOR THE ENTIRE FORECAST AREA THROUGH 1 PM TUESDAY. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS ANTICIPATED THROUGH THIS EVENING. THE NEED FOR ACTIVATION WILL DIMINISH FROM WEST TO EAST LATE TUESDAY MORNING.
In the hours before
Local storm report, Oct 13, 9:12 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
912 PM CDT MON OCT 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM TSTM WND DMG 4 S FLORENCE 34.75N 87.67W
10/13/2014 COLBERT AL EMERGENCY MNGR
TREE DOWN ON A HOUSE AT EAST 4TH STREET AND HIGH STREET.
&&
JMSLocal storm report, Oct 13, 9:15 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
915 PM CDT MON OCT 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0728 PM TSTM WND DMG 4 S FLORENCE 34.75N 87.67W
10/13/2014 COLBERT AL EMERGENCY MNGR
TREES DOWN ON MOSS AVE. SIZE OF TREES UNKNOWN.
&&
JMSLocal storm report, Oct 13, 9:20 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
920 PM CDT MON OCT 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM TSTM WND DMG 4 S FLORENCE 34.75N 87.67W
10/13/2014 COLBERT AL EMERGENCY MNGR
TREES DOWN ON POWERLINES ON BILLY BOWLING BLVD.
&&
JMSSpecial weather statement, Oct 13, 9:22 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 922 PM CDT MON OCT 13 2014 ALZ005>007-140245- MORGAN AL-MADISON AL-LIMESTONE AL- 922 PM CDT MON OCT 13 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MORGAN...WESTERN MADISON AND SOUTHEASTERN LIMESTONE COUNTIES UNTIL 945 PM CDT... AT 921 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR PRICEVILLE...OR NEAR HARTSELLE...MOVING NORTHEAST AT 50 MPH. WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... HUNTSVILLE...DECATUR...MADISON...ATHENS...HARTSELLE...REDSTONE ARSENAL...MERIDIANVILLE...PRICEVILLE...TRINITY AND OWENS CROSS ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... STRONG GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREE LIMBS...ALONG WITH OTHER SMALL UNSECURED ITEMS. SEEK SAFE SHELTER UNTIL THIS STORM HAS PASSED. LOCALLY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO MINOR FLOODING ON ROADS AND IN LOW LYING AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3434 8699 3468 8710 3491 8664 3464 8640 TIME...MOT...LOC 0221Z 229DEG 44KT 3451 8696 15
Special weather statement, Oct 13, 9:40 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
940 PM CDT MON OCT 13 2014
ALZ006-140315-
MADISON AL-
940 PM CDT MON OCT 13 2014
...SIGNIFICANT WEATHER ADVISORY FOR MADISON COUNTY UNTIL 1015 PM
CDT...
AT 940 PM CDT...DOPPLER RADAR INDICATED A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM CAPSHAW TO NEAR
TRIANA...AND MOVING NORTHEAST AT 30 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
HUNTSVILLE...MADISON...MOORES MILL...REDSTONE ARSENAL...
MERIDIANVILLE...HAZEL GREEN...OWENS CROSS
ROADS...TRIANA...HARVEST....AND HUNTSVILLE INTERNATIONAL AIRPORT.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3459 8640 3457 8657 3458 8660 3457 8662
3456 8667 3458 8668 3459 8671 3455 8675
3455 8679 3484 8679 3499 8648 3499 8647
TIME...MOT...LOC 0239Z 242DEG 26KT 3478 8681 3458 8680
BCCLocal storm report, Oct 13, 9:49 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
949 PM CDT MON OCT 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0833 PM HEAVY RAIN 2 ESE CHEROKEE 34.75N 87.93W
10/13/2014 U0.00 INCH COLBERT AL EMERGENCY MNGR
FLOODING REPORTED AT OLD LEE HWY AND BARNES LANE IN
BARTON. NO DEPTH WAS REPORTED.
&&
JMSThe office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 14, 2:00 AM CDT | Areal Flood Warning | HUN | Lincoln | 3 hr |
| Oct 14, 5:34 AM CDT | Special Weather Statement | HUN | Lincoln, Moore | 41 min |
| Oct 14, 6:14 AM CDT | Special Weather Statement | HUN | Franklin | 46 min |
| Oct 14, 6:26 AM CDT | Severe Thunderstorm Warning | HUN | Franklin | 34 min |
Nearby
Flash Flood Warnings in Tennessee, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.